# SDR 2019F00195

- Difficulty date: April 22, 2019
- Submitted: April 28, 2019
- Operation: General aviation
- Aircraft: N444HE
- Make and model: Boeing 737-39A
- Aircraft serial: 23800
- Aircraft time: 7,562 hours, 3,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Part serial: NSN
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,562 hours, 3,913 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE SKIN CORRODED AT WBL71.24.
